| Catalog Number |
CON-HL-390 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the replacement device does not sound an alarm when the side alarm button is pressed.The event occurred upon removal from package.There was no patient involvement.
Additional Manufacturer Narrative
The complaint is that the alarm will not alarm is verified.Visual inspection was performed, filled reservoir with water, plugged in line cord, and turned on power.No alarm was found due to the membrane switch being torn and pcb being damaged.No action was taken due to the device not being needed in the loaner pool and will be scrapped.